# SDR UPS97824039

- Difficulty date: July 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame Fitting
- Part number: 975044883
- Condition: Corroded
- Location: Bs 1620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LT UPPER CUSP TO FRAME FITTING HAS HEAVY CORROSION AT 1620.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT FITTING IAW SRM 53-5-0 AND DWG 9750448.
